Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Distribution of values at 1 of symmetric power $L$-functions of Maass cusp forms

Tom 175 / 2016

Yingnan Wang, Xuanxuan Xiao Acta Arithmetica 175 (2016), 321-340 MSC: 11F03, 11F67. DOI: 10.4064/aa8248-5-2016 Opublikowany online: 5 October 2016

Streszczenie

We consider the distribution of values of symmetric power $L$-functions of Maass cusp forms at $s=1$ in the weight aspect. We investigate the bounds of symmetric power $L$-functions associated to Maass cusp forms and study Montgomery–Vaughan’s first conjecture.

Autorzy

  • Yingnan WangCollege of Mathematics and Statistics
    Shenzhen University
    Shenzhen, Guangdong 518060, P.R. China
    e-mail
  • Xuanxuan XiaoFaculty of Information Technology
    Macau University of Science and Technology
    Avenida Wai Long, Taipa, Macau
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek